Year 2019, Volume 2 , Issue 1, Pages 68 - 74 2019-01-30

ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS

Nihat Akgüneş [1] , Yaşar NACAROĞLU [2]



Monogenic semigroup, Zero-divisor graph, graph products, corona product, graph parameters
  • D.F. Anderson and P.S. Livingston, The zero-divisor graph of commutative ring, Journal of Algebra, Vol. 217, pp. 434-447 (1999).
  • D.F. Anderson and A. Badawi, On the zero-divisor graph of a ring, Comm. Algebra, Vol.36(8), pp. 3073-3092 (2008).
  • D.D. Anderson and M. Naseer, Beck's coloring of a commutative ring, Journal of Algebra, Vol.159, pp. 500-514 (1991).
  • I. Beck, Coloring of commutating ring, Journal of Algebra, Vol. 116, pp. 208-226 (1988).
  • F.R. DeMeyer, T. McKenzie and K. Schneider, The zero-divisor graph of a commutative semigroup, Semigroup Forum, Vol. 65, pp. 206-214 (2002).
  • F.R. DeMeyer and L. DeMeyer, Zero-divisor graphs of semigroups, Journal of Algebra, Vol.283, pp. 190-198 (2005).
  • R. Frucht and F. Harary, On the corona of two graphs, Aequationes Math., Vol. 4, pp. 322-325(1970).
  • K.C. Das, N. Akgunes, A.S. Cevik, AS, On a graph of monogenic semigroup. J. Inequal. Appl.2013, 44 (2013).
  • N. Akgunes, Some graph parameters on the strong product of monogenic semigroup graphs,J. Baun Inst. Sci. Technol., XX(X), pp. 1-9 (2018).
  • Y.Nacaroglu, On the corona product of monogenic semigroup graphs, Adv. and Appl. in Discrete Math., in press (2018)
  • J.L. Gross and J. Yellen, Handbook of graph theory, Chapman Hall, CRC Press (2004).
  • W. Imrich and S. Klavzar, Product graphs. structure and recognition, Wiley-Interscience Series in Discrete Math.and Optim., Wiley- Interscience, New York, 2000).
  • S. Klavzar, Coloring graph products - a survey, Discrete Math., Vol. 155, pp. 135-145 (1996).
  • Y. Nacaroglu and A.D. Maden, The Upper Bounds for Multiplicative Sum Zagreb Index of Some Graph Operations, J. of Math. Ineq., Vol. 11(3), pp. 749-761 (2017).
  • Y. Nacaroglu and A.D. Maden, The Multiplicative Zagreb Coindices of Graph Operations, Util. Math., Vol. 102, pp. 19-38 (2017).
  • M. O. Albertson, The irregularity of a graph, Ars Combin., 46, pp. 219{225 (1997).
  • B. Furtula and I. Gutman. A forgotten topological index. J. Math. Chem., Vol. 53(4), pp. 1184-1190 (2015).
  • H. Abdo, D. Dimitrov, The total irregularity of graphs under graph operations, Miskolc Math. Notes 15, pp. 3{17 (2014).
  • I. Gutman, M. Togan, A. Yurttas, A.S. Cevik, I.N. Cangul, Inverse Problem for Sigma Index, MATCH Commun. Math. Comput. Chem., 79, pp. 491-508 (2018).
Primary Language en
Journal Section Research Article
Authors

Orcid: 0000-0001-7891-2905
Author: Nihat Akgüneş (Primary Author)
Institution: NECMETTİN ERBAKAN ÜNİVERSİTESİ, FEN FAKÜLTESİ
Country: Turkey


Author: Yaşar NACAROĞLU
Institution: Kahramanmaras Sütcü Imam University
Country: Turkey


Dates

Application Date : November 19, 2018
Acceptance Date : January 27, 2019
Publication Date : January 30, 2019

Bibtex @research article { jum484881, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2019}, volume = {2}, pages = {68 - 74}, doi = {10.33773/jum.484881}, title = {ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS}, key = {cite}, author = {Akgüneş, Nihat and Nacaroğlu, Yaşar} }
APA Akgüneş, N , Nacaroğlu, Y . (2019). ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS . Journal of Universal Mathematics , 2 (1) , 68-74 . DOI: 10.33773/jum.484881
MLA Akgüneş, N , Nacaroğlu, Y . "ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS" . Journal of Universal Mathematics 2 (2019 ): 68-74 <https://dergipark.org.tr/en/pub/jum/issue/42856/484881>
Chicago Akgüneş, N , Nacaroğlu, Y . "ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS". Journal of Universal Mathematics 2 (2019 ): 68-74
RIS TY - JOUR T1 - ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS AU - Nihat Akgüneş , Yaşar Nacaroğlu Y1 - 2019 PY - 2019 N1 - doi: 10.33773/jum.484881 DO - 10.33773/jum.484881 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 68 EP - 74 VL - 2 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.484881 UR - https://doi.org/10.33773/jum.484881 Y2 - 2019 ER -
EndNote %0 Journal of Universal Mathematics ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS %A Nihat Akgüneş , Yaşar Nacaroğlu %T ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS %D 2019 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 2 %N 1 %R doi: 10.33773/jum.484881 %U 10.33773/jum.484881
ISNAD Akgüneş, Nihat , Nacaroğlu, Yaşar . "ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS". Journal of Universal Mathematics 2 / 1 (January 2019): 68-74 . https://doi.org/10.33773/jum.484881
AMA Akgüneş N , Nacaroğlu Y . ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS. JUM. 2019; 2(1): 68-74.
Vancouver Akgüneş N , Nacaroğlu Y . ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS. Journal of Universal Mathematics. 2019; 2(1): 68-74.
IEEE N. Akgüneş and Y. Nacaroğlu , "ON THE SIGMA INDEX OF THE CORONA PRODUCTS OF MONOGENIC SEMIGROUP GRAPHS", Journal of Universal Mathematics, vol. 2, no. 1, pp. 68-74, Jan. 2019, doi:10.33773/jum.484881